Jun 18, 2011
This is for purposes of detoxing and recording my feelings each day. I am starting my journal off by writing down what I am taking now and why. Also why I need to stop taking these narcotic pain relievers.
It's late (after midnight) and I last took my Norco on saturday the 11th of June. I had 5 vicoden from my sister on the 14th (Tues I think) of June. I am weaning myself off these narcotic pain meds. I was really out of it Sunday, the 1st day off the Norco (saturday I had maybe 10 (100 mg). Monday I worked, wasn't too bad.. a little diarrhea. Tuesday, I took a handful of Methocarbonal and Tramadol and that night had severe vomiting and diarrhea all night. the d. was next day also until I finally took some anti-diarrheal otc meds. OMG!!!! THAT was a nightmare! like the flu, some sweats. I took melatonin in addition to my other sleep meds (as prescribed - Seroquel) and got severe massive all over-my-head- headaches. I stopped the Melatonin and the headaches lessened 90%. Learned that can happen with Melatonin. Although I read there are brands that one can take that may not cause headaches like that.
Yesterday I felt way better and today much better, but nauseated. Took a lot of operazole??? for nausea and Admonium AD for diarrhea. My God I take a lot of crap!!! I was feeling yuckie again and head hurting so I took 2 NyQuil pills. I also took 8 Tramadol and I feel way better. I think I just need to use the tramadol to wean down but not take so many and not take them with the Methocarbonol.
I'm trying to eat healthy. My appetite hasn't been good, but eating a lot of apples, some chix noodle soup, cottage cheese, bell peper, salads, taking vitamins and a lot of water (some Kangen water).
I am also on Welbutrin (300 mg), Neutontin 1200 mg and something for my R.A. As well as premco for my estrogen and progesterone (I'm post menopausal). I end up in the emergency without my estrogen with panic surges that last for hours. My doctor SUDDENLY said she cant give me any more of those until I get my pap, which isn't till September and my next appt with her is August. I have to stretch my little last packet of Premco out and go as long as I can without so they will last, or go to the emergency and try to get more, or just be in a state of constant panic!!!
I have Fibromyalgia and Rheumatoid Arthritis in addition to spinal stenosis and disc dessication. So I am actually in a lot of pain. However I know that taking these narcotic pain meds simply keeps approximately doubling my pain receptors and thereby increasing tolerance. I continually need more and more of the drugs to keep the pain away. Meanwhile, my body is being damaged terribly by the pain meds. This will cause many more problems and possibly much more pain in the future (WHILE I'M ALIVE, MIND YOU).
P.S. my ailments include CHRONIC FATIGUE! add that to the mix.. I will wait on writing much more on that condition.
Geez, I'm probably on more stuff that can't think of at the moment.
WHAT I AM DOING TO HELP MYSELF:
I am also a recovering alcoholic and go to AA most nights. I have a mental issue with depression and anxiety so I also attend groups for dual addiction weekly. Oh yeah, and I see a psychiatrist once a month.
Ok: it's not all bad: I exercise regularly with weights and dancing at the gym. i am a part-time massage therapist, so I get a lot of exercise that way. Also i cant do too massages or that increases my pain. However the job of massaging is nice because I can sit or stand when I want and change up my methods a lot. This really helps actually.
I get massages at least once a week.
I walk a lot because I use the bus and of course, that make you have to walk a lot! BUT I can walk too much because I get severe sciatica!!! (pain on the outsides of my legs!!!).
I do yoga and just simple stretching everyday throughout the day.
I use hot and cold compresses, take Epsom salt baths and use topical pain relievers.
Oh, and I pray A LOT!!!! ALL DAY!